Hubby (36 years) was admitted for chest pains (felt like pulled muscle) 9 months ago. Given clotbuster in er, protiens showed heart damage, original diagnosis was heart attack. Discharge was myocarditis. Would myocarditis show heart damage in blood? How can they not see the difference? What is the long-term effects? He's looking tired and worn out again, similar to shortly before his episode, but Dr., says if he's eating right and bp is good he should be fine. I thought myocarditis was a temp thing...Like a cold, but have since found out it doesn't go away and can cause heart damage and/or failure? Any advice or information is greatly appreciated. Waiting list is too long for a cardiologist and i'm worried that he'll be in er again before getting in to see one. Help!?!?!?!?!
Myocarditis is inflammation or degeneration of the heart muscle. In some cases of myocarditis may progress to congestive heart failure, requiring hospitalization, heart failure medications.
You likely could help prevent the ailment you are concerned about with rest, sound nutrition, and specific nutritional supplements as vitamins, herbs, and minerals to keep your body at its peek. An ounce of prevention is worth a pound of cure.
Coq10 is an antioxidant and has been shown to support heart health and lower blood pressure and is therefore important in a heart health supplement. Hawthorn is believed to be useful for heart insufficiency by strengthening heart contractions and is therefore included in this heart health supplement. Magnesium may regulate heart rhythm and reduce blood clots. L-carnitine is a component of this heart health supplement as it contributes to a healthy heart by transporting oxygen to the cells to produce energy. Vitamin c is an antioxidant that has been proven to support heart health. Flaxseed is rich in fiber and works to lower cholesterol levels, protecting against heart disease and consequently essential in this heart health supplement.
Drugs may interact with herbs, and even vitamins and minerals, causing adverse reactions. The first step in avoiding drug-vitamins interactions is to know where the risks are. You can avoid supplement-drug interaction at mitamins.
Please note that this is not to be taken as medical advice. If you are seeking treatment, please contact your healthcare professional.